# SDR DALA14003553305

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 45,958 hours, 6,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 55-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y2642 FOUND CORRODED AT FRAMES 55-57.2.  CORROSION REMOVED IAW SRM 51-74-00.   FOUND OUT OF LIMITS IAW SRM 53-00-15, FIG 102.  SEAT TRACK R & R IAW SRM 51-42-11.
